# SDR 03FDEA00438

- Difficulty date: April 14, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727-200
- Aircraft serial: 21489
- Aircraft time: 35,406 hours, 26,242 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN OIL CANNED BS 1139  BETWEEN STR 23 AND 24 RT.  OIL CANNED EXTERIOR SKIN BS 1139 BETWEEN STR 23 AND 24 RH FOUND TO BE OUT OF LIMITS PER SRM 53-30-1.  REMOVED DAMAGE IN AN AREA OF 3.6" X 4.4 FABRICATED, ALODINED,   PRIMED AND INSTALLED REPAIR DOUBLER PER SRM 53-30-3.
